# SDR CALA2013110192567

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 81,909 hours, 23,611 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N66111020
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK RT MLG STRUT AREA.  REPLACED HYD LINE IAW IPC 32-41-51-025, ITEM 265 (170-5876) & BLEED RT MLG TRUCK POSITIONER ACTUATOR IAW AMM, NO LEAKS. SERVICED HYD RESERVOIRS TO FULL.
